×

Relaxed iterative algorithms for generalized mixed equilibrium problems with constraints of variational inequalities and variational inclusions. (English) Zbl 1472.47062

Summary: We introduce and analyze a relaxed extragradient-like viscosity iterative algorithm for finding a solution of a generalized mixed equilibrium problem with constraints of several problems: a finite family of variational inequalities for inverse strongly monotone mappings, a finite family of variational inclusions for maximal monotone and inverse strongly monotone mappings, and a fixed point problem of infinitely many nonexpansive mappings in a real Hilbert space. Under some suitable conditions, we derive the strong convergence of the sequence generated by the proposed algorithm to a common solution of these problems which also solves a variational inequality problem.

MSC:

47J25 Iterative procedures involving nonlinear operators
47J22 Variational and other types of inclusions
47H05 Monotone operators and generalizations
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Lions, J. L., Quelques Méthodes des Problèmes aux Limites Non Linéaires, (1969), Paris, France: Dunod, Paris, France
[2] Korpelevič, G. M., The extragradient method for finding saddle points and for other problems, Matecon, 12, 4, 747-756, (1976) · Zbl 0342.90044
[3] Ceng, L.-C.; Ansari, Q. H.; Yao, J.-C., An extragradient method for solving split feasibility and fixed point problems, Computers & Mathematics with Applications, 64, 4, 633-642, (2012) · Zbl 1252.65102
[4] Ceng, L.-C.; Wang, C. Y.; Yao, J. C., Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities, Mathematical Methods of Operations Research, 67, 3, 375-390, (2008) · Zbl 1147.49007
[5] Ceng, L.-C.; Ansari, Q. H.; Yao, J.-C., Relaxed extragradient methods for finding minimum-norm solutions of the split feasibility problem, Nonlinear Analysis: Theory, Methods & Applications, 75, 4, 2116-2125, (2012) · Zbl 1236.47066
[6] Ceng, L.-C.; Ansari, Q. H.; Yao, J. C., Relaxed extragradient iterative methods for variational inequalities, Applied Mathematics and Computation, 218, 3, 1112-1123, (2011) · Zbl 1229.65109
[7] Ceng, L.-C.; Ansari, Q. H.; Wong, N.-C.; Yao, J.-C., An extragradient-like approximation method for variational inequalities and fixed point problems, Fixed Point Theory and Applications, 2011, (2011) · Zbl 1390.47016
[8] Ceng, L.-C.; Teboulle, M.; Yao, J. C., Weak convergence of an iterative method for pseudomonotone variational inequalities and fixed-point problems, Journal of Optimization Theory and Applications, 146, 1, 19-31, (2010) · Zbl 1222.47091
[9] Ceng, L.-C.; Ansari, Q. H.; Wong, M. M.; Yao, J.-C., Mann type hybrid extragradient method for variational inequalities, variational inclusions and fixed point problems, Fixed Point Theory, 13, 2, 403-422, (2012) · Zbl 1280.49015
[10] Ceng, L.-C.; Guu, S.-M.; Yao, J.-C., Finding common solutions of a variational inequality, a general system of variational inequalities, and a fixed-point problem via a hybrid extragradient method, Fixed Point Theory and Applications, 2011, (2011) · Zbl 1222.49010
[11] Peng, J.-W.; Yao, J.-C., A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems, Taiwanese Journal of Mathematics, 12, 6, 1401-1432, (2008) · Zbl 1185.47079
[12] Yao, Y.; Liou, Y.-C.; Yao, J.-C., New relaxed hybrid-extragradient method for fixed point problems, a general system of variational inequality problems and generalized mixed equilibrium problems, Optimization, 60, 3, 395-412, (2011) · Zbl 1296.47104
[13] Rockafellar, R. T., Monotone operators and the proximal point algorithm, SIAM Journal on Control and Optimization, 14, 5, 877-898, (1976) · Zbl 0358.90053
[14] Huang, N.-J., A new completely general class of variational inclusions with noncompact valued mappings, Computers & Mathematics with Applications, 35, 10, 9-14, (1998) · Zbl 0999.47056
[15] Zeng, L.-C.; Guu, S.-M.; Yao, J.-C., Characterization of \(H\)-monotone operators with applications to variational inclusions, Computers & Mathematics with Applications, 50, 3-4, 329-337, (2005) · Zbl 1080.49012
[16] Ceng, L.-C.; Yao, J.-C., A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, Journal of Computational and Applied Mathematics, 214, 1, 186-201, (2008) · Zbl 1143.65049
[17] Ceng, L.-C.; Ansari, Q. H.; Schaible, S., Hybrid extragradient-like methods for generalized mixed equilibrium problems, systems of generalized equilibrium problems and optimization problems, Journal of Global Optimization, 53, 1, 69-96, (2012) · Zbl 1275.90102
[18] O’Hara, J. G.; Pillay, P.; Xu, H.-K., Iterative approaches to convex feasibility problems in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 64, 9, 2022-2042, (2006) · Zbl 1139.47056
[19] Goebel, K.; Kirk, W. A., Topics in Metric Fixed-Point Theory, (1990), Cambridge, UK: Cambridge University Press, Cambridge, UK · Zbl 0708.47031
[20] Suzuki, T., Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals, Journal of Mathematical Analysis and Applications, 305, 1, 227-239, (2005) · Zbl 1068.47085
[21] Xu, H.-K., Iterative algorithms for nonlinear operators, Journal of the London Mathematical Society, 66, 1, 240-256, (2002) · Zbl 1013.47032
[22] Ceng, L.-C.; Ansari, Q. H.; Yao, J.-C., Relaxed hybrid steepest-descent methods with variable parameters for triple-hierarchical variational inequalities, Applicable Analysis, 91, 10, 1793-1810, (2012) · Zbl 1252.49009
[23] Yao, Y.; Liou, Y.-C.; Yao, J.-C., Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings, Fixed Point Theory and Applications, 2007, (2007) · Zbl 1153.54024
[24] Marino, G.; Xu, H.-K., Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces, Journal of Mathematical Analysis and Applications, 329, 1, 336-346, (2007) · Zbl 1116.47053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.